# SDR 01FDEA00564

- Difficulty date: July 16, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 63,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA31515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT COMMON TO STANCHION HAS CORRODED.  REMOVED AND REPLACED CORROSION PER IAW INSTRUCTIONS, EA 8-5310-52551 STEP 7 & DC10 SRM 53-50-00 FIG 1 & 14.
